MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE DOUBLE HIGH TIBIAL INSERT SIZE 1 LEFT 10M; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE DOUBLE HIGH TIBIAL INSERT SIZE 1 LEFT 10M; KNEE COMPONENT
Model Number KIDH110L
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluate.
 
Event or Problem Description
Allegedly, patient was revised due to knee stiffness, all microport implants were remove and replaced with another manufacturer company.(b)(6).

Brand Name
ADVANCE DOUBLE HIGH TIBIAL INSERT SIZE 1 LEFT 10M
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9835280
Report Number3010536692-2020-00236
Device Sequence Number19017748
Product Code JWH
UDI-Device IdentifierM684KIDH110L1
UDI-PublicM684KIDH110L1
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K033890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKIDH110L
Device Catalogue NumberKIDH110L
Device Lot Number1163914911750044
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/25/2020
Initial Date Received by Manufacturer 02/25/2020
Supplement Date Received by Manufacturer02/25/2020
Initial Report FDA Received Date03/16/2020
Supplement Report FDA Received Date10/01/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR